MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INCEPTA CRT-D; IMPLANTABLE DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION INCEPTA CRT-D; IMPLANTABLE DEFIBRILLATOR
Model Number N164
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) exhibited noise on the right atrial channel.Further evaluation of the patient was discussed.This device remains in service.No further adverse patient effects were reported.Additional information was received detailing that this device was explanted and replaced.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) exhibited noise on the right atrial channel.Further evaluation of the patient was discussed.This device remains in service.No further adverse patient effects were reported.Additional information was received detailing that this device was explanted and replaced.This device was returned to boston scientific for analysis.
 
Additional Manufacturer Narrative
The returned device was inspected and analyzed upon receipt at our post market quality assurance laboratory.Visual examination of the device header and case noted no anomalies.Dimensional analysis of the header was completed.Each port measured as expected.Pacing and sensing functions were tested and the device was verified to operate as expected.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.Additional information was added to the following fields: e1: initial reporter title e1: initial reporter first name e1: initial reporter last name e1: initial reporter facility name e1: initial reporter address 1 e1: initial reporter city e1: initial reporter state e1: initial reporter zip/post code e1: initial reporter phone e2: health professional? e3: occupation g2: report source.

Brand Name
INCEPTA CRT-D
Common Device Name
IMPLANTABLE DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key16980011
Report Number2124215-2023-25479
Device Sequence Number15073119
Product Code LWP
UDI-Device Identifier00802526481031
UDI-Public00802526481031
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S255
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/13/2016
Device Model NumberN164
Device Catalogue NumberN164
Device Lot Number105587
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/02/2023
Supplement Date Received by Manufacturer06/28/2023
Initial Report FDA Received Date05/22/2023
Supplement Report FDA Received Date07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexFemale